# SDR C77A296874

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 5,768 hours, 3,453 cycles
- Engine: Ge CF348E5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 2327H030
- Part serial: 0526
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS 1 EXPERIENCED LOW QTY LEVELS IN FLIGHT. R & R MANUAL SAMPLE VALVE IAW AMM 29-11-10. OPS CHECK, LEAK CHECK GOOD.
